# SDR HYIA20200407002

- Difficulty date: April 7, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N566CA
- Make and model: Tecnam P2012
- Aircraft serial: 009US
- Aircraft time: 90 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 21227300410000RE
- Condition: Faulty
- Location: Elevator Trim
- Part time: 90 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING A TRAINING FLIGHT WHILE PRACTICING MANEUVERS, THE ELEVATOR TRIM POSITION MOVES INDEPENDENTLY WITHOUT INPUT FROM CREW; TENDS TO MOVE TO FULL NOSE DOWN POSITION.  THE AIRCRAFT WAS CONTROLLABLE AND LANDED SAFELY.  THE AIRFRAME OEM INSTRUCTED THE REPLACEMENT OF ELEVATOR TRIM ACTUATOR WITH IMPROVED VERSION REPORTED IN TECNAM SB-372-CS DATED 03/10/2020.
